MathSciNet Relay Station
MathSciNet bibliographic data
MR2911419 35L65 (35L67 76L05)
Yang, Hanchun; Zhang, Yanyan New developments of delta shock waves and its applications in systems of conservation laws. J. Differential Equations 252 (2012), no. 11, 5951–5993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement